MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPLANT INSERTER; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPLANT INSERTER; MISC ORTHO SURGICAL INSTR
Model Number 03.820.129
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Part: 03.820.129, lot: t921187; manufacturing site: (b)(4).Release to warehouse date: march 27, 2008.A review of the device history records was performed for the finished device lot number no relevant nonconformance's were found.He instrument(s) was not returned and investigation instead will be done based on the supplied image(s) from the attachments.The image(s) (1 total) was reviewed and the complaint condition could be confirmed as the image(s) shows the weld between the center guide and the stop has failed resulting in the proximal end being broken off from the rest of instrument.As the instrument(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.No definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation, no unidentified product design/manufacturing issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, during the surgery there was an unknown issue observed with the prodisc-c (pdc) implant inserter.Procedure and patient outcome are unknown.Upon manufacturer receipt and investigation, it was determined that the device is broken.This report is for an implant inserter.

Brand Name
IMPLANT INSERTER
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8755596
Report Number2939274-2019-58984
Device Sequence Number16625669
Product Code LXH
UDI-Device Identifier10705034731681
UDI-Public(01)10705034731681
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.820.129
Device Catalogue Number03.820.129
Device Lot NumberT921187
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1